RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 1995, Volume 3, Pages 132–146 (Mi timm371)  

On control problems for linear objects with disturbances in the dynamics

M. S. Nikol'skii


Full text: PDF file (604 kB)

Bibliographic databases:

UDC: 517.518
Received: 05.05.1994

Citation: M. S. Nikol'skii, “On control problems for linear objects with disturbances in the dynamics”, Trudy Inst. Mat. i Mekh. UrO RAN, 3, 1995, 132–146

Citation in format AMSBIB
\Bibitem{Nik95}
\by M.~S.~Nikol'skii
\paper On control problems for linear objects with disturbances in the dynamics
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 1995
\vol 3
\pages 132--146
\mathnet{http://mi.mathnet.ru/timm371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1376847}
\zmath{https://zbmath.org/?q=an:0878.34055}
\elib{http://elibrary.ru/item.asp?id=12229711}


Linking options:
  • http://mi.mathnet.ru/eng/timm371
  • http://mi.mathnet.ru/eng/timm/v3/p132

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:80
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019